Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the location of the roots of the Jacobian of two binary forms, and of the derivative of a rational function


Author: J. L. Walsh
Journal: Trans. Amer. Math. Soc. 19 (1918), 291-298
MSC: Primary 13P05
DOI: https://doi.org/10.1090/S0002-9947-1918-1501102-3
MathSciNet review: 1501102
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13P05

Retrieve articles in all journals with MSC: 13P05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1918-1501102-3
Article copyright: © Copyright 1918 American Mathematical Society